MAUDE Adverse Event Report: COLTENE WHALEDENT INC. PARAPOST TAPERLUX INTRO KIT; FIBER POST KIT

COLTENE WHALEDENT INC. PARAPOST TAPERLUX INTRO KIT; FIBER POST KIT
Catalog Number PF180
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not respond to numerous requests for more information.To be conservative, this complaint is being evaluated as an adverse event.All communications occurred through the dealer/distributor.
 
Event or Problem Description
Faulty product.Blue drill, bent first time used.Using to drill root for cast post to be made in the lab.

Brand Name
PARAPOST TAPERLUX INTRO KIT
Common Device Name
FIBER POST KIT
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key9527243
Report Number2416455-2019-00005
Device Sequence Number11436838
Product Code ELR
UDI-Device IdentifierD661PF1801
UDI-PublicD661PF1801
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPF180
Device Lot NumberI38450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;